EconPapers    
Economics at your fingertips  
 

Asymptotics for weighted minimal spanning trees on random points

J. E. Yukich

Stochastic Processes and their Applications, 2000, vol. 85, issue 1, 123-138

Abstract: For all p[greater-or-equal, slanted]1 let Mp(X1,...,Xn) denote the length of the minimal spanning tree through random variables X1,...,Xn, where the cost of an edge (Xi, Xj) is given by Xi-Xjp. If the Xi, i[greater-or-equal, slanted]1, are i.i.d. with values in [0,1]d, d[greater-or-equal, slanted]2, and have a density f which is bounded away from zero and which has support [0,1]d, then for all p[greater-or-equal, slanted]1, including p in the critical range p[greater-or-equal, slanted]d, we haveHere C(p,d) denotes a positive constant depending only on p and d and c.c. denotes complete convergence. Extensions to related optimization problems are indicated and rates of convergence are also found.

Keywords: Minimal; spanning; trees; Subadditive; process; Superadditive; process; Isoperimetry; Boundary; functional (search for similar items in EconPapers)
Date: 2000
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4149(99)00068-X
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:spapps:v:85:y:2000:i:1:p:123-138

Ordering information: This journal article can be ordered from
http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Stochastic Processes and their Applications is currently edited by T. Mikosch

More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:spapps:v:85:y:2000:i:1:p:123-138